# SDR CALA2021120802279

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: D5348004320400
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL INBD FLANGE HAS CORROSION ON UPPER SURFACE AND AROU ND 2EA FASTENER HOLES AT FR68
